Jump to content

Search the Community

Showing results for tags 'diphenhydramine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Cureus Journal of Medical Science. 2018 Apr; 10(4): e2421. Published online 2018 Apr 4. doi: 10.7759/cureus.2421 Serotonin Syndrome Presenting with Concomitant Use of Tramadol and Diphenhydramine: A Case Report of an Unlikely Side Effect Salman Khan,Shakir Saud, Imran Khan, Muhammad Asif Osama Ismail,Arqam Salam, Tsu Jung Yang,and Kim J Norville Links: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5985917/ Abstract: Serotonin syndrome is a condition that occurs following the administration of serotonergic drugs. Interestingly,
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy